Bosonic central limit theorem for the one-dimensional XY model

Research output: Contribution to journalArticle

13 Citations (Scopus)


We prove the central limit theorem for Gibbs states and ground states of quasifree Fermions (bilinear Hamiltonians) and those of the off critical XY model on a one-dimensional integer lattice.

Original languageEnglish
Pages (from-to)675-700
Number of pages26
JournalReviews in Mathematical Physics
Issue number7-8
Publication statusPublished - Jul 2002


All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this